# SDR REXA2022012500164

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Bs 319 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME IS CORRODED BETWEEN STGR20L AND STGR21L. REPLACED FS319 FRAME BETWEEN STGR 18L AND STGR 21L IAW CRJ900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. RESTORED EDGE SEALANT AND PAINT ON REWORKED AREAS IAW CRJ900 SRM 51-23-00-001-001-A01. AND CRJ900 SRM 51-25-21-001-001-A01.
